# SDR UALA2011072503793

- Difficulty date: July 25, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 37,746 hours, 15,977 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBD FLAP HAS DAMAGE.  DATE LEFT FLAP LE INSTALLED. INSTALLED BULL-NOSE AND SEALS.
